# SDR VNAA2016050800006

- Difficulty date: May 8, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 29,723 hours, 29,828 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 08720
- Condition: Faulty
- Location: Lavatory
- Part time: 26,306 hours, 26,615 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CAUTION MESSAGE ON DEPARTURE.  THE CREW DECLARED AN EMERGENCY, RETURNED TO FIELD, AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R THE LAVATORY SMOKE DETECTOR AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
